# SDR SWAA2016060852658

- Difficulty date: May 4, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 42,592 hours, 24,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD FASTENER HOLE CRACKED AT BS 540, BETWEEN STRINGER 22R - 23R.  REPAIRED CHORD IAW EA.
